Hepatitis A Vaccine Inactivated (Systemic)
Brand name(s): Havrix
Last Topics in Meds-Help.com Forums
Trazodone: Morning "hang overs?"
Okay! My turn. I've posted a response in all the threads in this section.
My question was stated earlier.
My major question is, will 50 mg. still have an anti-depressant effect as 100 mg. leaves me feeling drugged and fatigued in the mornings!
Do any of you find that just 50 mg. is satisfactory???? Really important question to answer. Please share if 50 mg. works.
Also, I have stage 1 fibrosis due to hepatitis so that this drug is probably effecting me more easily. My liver is soft and small, though.
This particular post will reveal if we really have any true medical help or interested physicians checking these threads.
Please help us and just answer a few questions????
Read More in our Trazodone (Desyrel) Forum
Side effect of Trazodone
Hmm... I wonder if you're not feeling the drugged side effects? I most assuredly feel those!
That's what I wanted to discuss.
I wake in the mornings feeling drugged but it does wear off. It also leaves me with a valid feeling of fatigue even with a normal night's amount of sleep.
I wouldn't sue. I'd see a phsychiatrist and try another medication. You're trying to do this all alone and posting here. That makes me sad! You need support and proper help.
Agoraphobia. I get that too. I force myself to go outside and once there, (for example, I force myself to go shopping for whatever I want and pleases me), a bit of normality returns. I can be agoraphobic due to fear or just because I wanna stay home.
Suicide: That's a signal for help. Also, rather than that extreme, I suggest a better psychiatrist or, weird as it sounds, running away. Seriously! If one is that close, run away to Mexico or somewhere lovely. It may turn out horrible or might be a valid solution.
Some say to stay and face your problems. I'm not one of those people as sometimes running away is the right thing to do. Run from abuse. Run from bad influences. Run from a horrid job. Run to something that might be better and make it better!It has worked for many. Example: why do people move after retirement? Because to stay is not the reward they are seeking. To stay isn't that good at all for some. So they move to Florida, Mexico, Europe, etc. I hope this appears logical.... LOL!
One runs to a new and better life. If that doesn't work, then go back and face your problems.
But don't give up. There's sunrises and sunsets you'll miss.
You'll miss shopping, pets, , stars in the sky, laughter, fun movies, smells, food(!), etc.
Also, those in the U.S. are often richer than any king or queen in most of history. Appreciate that!
We have anti-biotics, hair dryers, never have to be cold or hungry, for the most part of us....
We are rich!
I consider suicide then I go through this list and always, always change my mind. It's a fleeting thought with me. I think we all look at suicide as an alternative at sometime. Most just find their list or do something fun to change the topic in their minds...
I always find a reason to live as life changes and yours will too! I hope you're still around!
Also, ask physician/phsych. to lower your dosage. Try that. Then try another drug if that doesn't help.
That hungover feeling might not be leaving your body so you feel depressed due to that "drugged" feeling. Drink tons more water. Take something like milk thistle or enzymes to get it out of your system sooner in the day. Just non-medical suggestions.
Please have your liver enzymes checked also.
I have an impaired liver due to hepatitis.
Now I feel "drugged" by trazodone much more easily than most, I believe.
My major question is, will 1 50 mg. still have an anti-depressant effect as 100 mg. leaves me feeling drugged! I will post this in a new thread also. I want to know if others find 50 mg. satisfactory.
I hope I'm making some sense. Also, too lazy to do spell checks.
[ May 21, 2005, 07:26 PM: Message edited by: maryc64 ]
Read More in our Trazodone (Desyrel) Forum
meds-help.com is intended solely for U.S. audiences; products described here may be subject to different medical and/or regulatory requirements in other countries. This site is for educational purposes only; information contained within should not be used to diagnose or treat a health problem or disease. Please consult a licensed health care provider regarding your medical condition.The products mentioned are trademarks of their respective owners and are not owned by meds-help.com.